# SDR A6WA200740370

- Difficulty date: July 6, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 601R311358
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AND OUTBOARD 280 CLIPS ARE CRACKED APPROX .25 INCH AT RBL 9.  MAINTENANCE REMOVED RIGHT INBOARD AND OUTBOARD 280 CLIPS AT RBL 9 AND INSTALLED 2 NEW SERVICEABLE 280 CLIPS IAW BSC REPAIR 601R-53-0037A.  (M)
